Kantorovich inequalities and efficiency comparisons for several classes of estimators in linear models

S. Liu, H. Neudecker

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

New matrix, determinant and trace versions of the Kantorovich inequality (KI) involving two positive definite matrices are presented. Some of these are used to study the efficiencies of minimum-distance (MD) estimators, generalized method-of-moments (GMM) estimators and several estimators specific to longitudinal or panel-data analysis. They are also used to give upper bounds for the determinant and trace of the asymptotic variance matrix of a weighted least-squares (WLS) estimator in the generalized linear model.

Original languageEnglish
Pages (from-to)345-355
Number of pages11
JournalStatistica Neerlandica
Volume51
Issue number3
DOIs
Publication statusPublished - 1 Jan 1997
Externally publishedYes

Fingerprint Dive into the research topics of 'Kantorovich inequalities and efficiency comparisons for several classes of estimators in linear models'. Together they form a unique fingerprint.

  • Cite this